# SDR AALA202203163238

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737*
- Aircraft serial: 29557
- Aircraft time: 34,829 hours, 14,417 cycles
- System (JASC): 2540 · Lavatories
- Part: Hinge
- Condition: Sticking
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT BI-FOLD LAVATORY DOOR STICKS WHEN OPENING AND CLOSING. LUBRICATED DOOR HINGE / ROLLER ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
